# SDR SWAA2018061822836

- Difficulty date: May 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE NR 3 SLAT NOSE SKIN AT ACTUATOR CRACKED AT 3 FASTENER HOLES.  REPAIRED SKIN IAW SRM & DWG.
